# SDR DJFA2007134

- Difficulty date: November 16, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N794TA
- Make and model: Beech 400A
- Aircraft serial: RK282
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE RT IB RIB WAS  FOUND CRACKED. DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70.  MAINTENANCE REPLACED BOTH RIBS WITH IMPROVED PART (LEFT RIB WAS REPLACED TO PREVENT FUTURE CRACKS).
